# SDR DLM88952476

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LTR CK, LT MLG DOOR JAMB FWD FRAME IS CRACKED 1 INCH IN RADIUS OF UPPER FLANGE.  REPAIRED PER SRM FIG 78A.
